Alert archive / South Dakota / High Wind Warnings in 2007

High Wind Warning 13, NWS Rapid City, SD

October 17, 200716 counties in South Dakota

NWS Rapid City, SD issued this high wind warning at Oct 17, 2007, 3:16 PM MDT for 16 counties in South Dakota. It took effect at Oct 18, 2007, 3:00 AM MDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 17, 2007, 3:16 PM MDT (21:16 UTC)
In effect from
Oct 18, 2007, 3:00 AM MDT
Expired
Oct 18, 2007, 10:11 AM MDT
In force
7 hr
Issued by
NWS Rapid City, SD

Counties Bennett County, SD, Butte County, SD, Custer County, SD, Fall River County, SD, Haakon County, SD, Harding County, SD, Jackson County, SD, Lawrence County, SD, Meade County, SD, Mellette County, SD, Oglala Lakota County, SD, Pennington County, SD, Perkins County, SD, Todd County, SD, Tripp County, SD, Ziebach County, SD

The radar

The Rapid City radar (KUDX), 45 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 6:50 AM MDTNON-TSTM WND GST 58Rapid City Airport, SD
Oct 18, 6:51 AM MDTHIGH SUST WINDS 47Rapid City Airport, SD
Oct 18, 9:18 AM MDTHIGH SUST WINDS 40Ellsworth Afb, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2007-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2007-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2028 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KUNR 172116
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
316 PM MDT WED OCT 17 2007

.A COLD FRONT WILL PASS ACROSS WESTERN AND SOUTH CENTRAL SOUTH
DAKOTA TONIGHT. BEHIND THE FRONT...WINDS WILL SWITCH TO THE
NORTHWEST AND INCREASE LATE TONIGHT AND THURSDAY MORNING. WINDS
WILL BECOME QUITE GUSTY THURSDAY MORNING AS STRONG WINDS MIX DOWN
FROM ALOFT. THE BEST POTENTIAL FOR SUSTAINED WINDS GREATER THAN
40 MPH AND WIND GUSTS OF 55 MPH OR GREATER WILL BE ACROSS THE
NORTHWEST AND WEST CENTRAL SOUTH DAKOTA PLAINS. WINDS WILL
GRADUALLY DECREASE LATE THURSDAY AFTERNOON AND EVENING.

SDZ026-030-031-072-073-181030-
/O.UPG.KUNR.HW.A.0006.071018T0900Z-071019T0000Z/
/O.NEW.KUNR.HW.W.0013.071018T0900Z-071019T0000Z/
RAPID CITY-CUSTER CO PLAINS-PENNINGTON CO PLAINS-
STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...RAPID CITY...FOLSOM...WALL...STURGIS...
UNION CENTER
316 PM MDT WED OCT 17 2007

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MDT THURSDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE AFTER MIDNIGHT AND BECOME VERY
STRONG LATE TONIGHT AND THURSDAY MORNING. SUSTAINED WINDS AS HIGH
AS 35 TO 45 MPH ARE ANTICIPATED THURSDAY...WITH GUSTS IN EXCESS OF
55 MPH ALSO POSSIBLE.

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

$$

SDZ001-002-012>014-032-041>044-046-047-049-181030-
/O.UPG.KUNR.HW.A.0006.071018T1200Z-071019T0000Z/
/O.NEW.KUNR.HW.W.0013.071018T1200Z-071019T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-HAAKON-
FALL RIVER-SHANNON-JACKSON-BENNETT-MELLETTE-TODD-TRIPP-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...PHILIP...EDGEMONT...PINE RIDGE...
KYLE...KADOKA...MARTIN...WHITE RIVER...MISSION...WINNER
316 PM MDT WED OCT 17 2007 /416 PM CDT WED OCT 17 2007/

...HIGH WIND WARNING IN EFFECT FROM 6 AM MDT /7 AM CDT/ TO 6 PM
MDT /7 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM MDT /7 AM CDT/ TO 6 PM MDT
/7 PM CDT/ THURSDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

NORTHWEST WINDS WILL INCREASE LATE TONIGHT AND BECOME VERY STRONG
THURSDAY MORNING. SUSTAINED WINDS AS HIGH AS 35 TO 45 MPH ARE
ANTICIPATED THURSDAY...WITH GUSTS NEAR 55 MPH ALSO POSSIBLE.

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

$$

SDZ074-181030-
/O.NEW.KUNR.HW.W.0013.071018T0900Z-071019T0000Z/
HERMOSA FOOT HILLS-
INCLUDING THE CITY OF...HERMOSA
316 PM MDT WED OCT 17 2007

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 PM MDT THURSDAY. 

NORTHWEST WINDS WILL INCREASE LATE TONIGHT AND BECOME VERY STRONG
THURSDAY MORNING. SUSTAINED WINDS AS HIGH AS 35 TO 45 MPH ARE
ANTICIPATED THURSDAY...WITH GUSTS NEAR 55 MPH ALSO POSSIBLE.

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

$$

SDZ025-181030-
/O.NEW.KUNR.HW.W.0013.071018T1200Z-071019T0000Z/
NORTHERN FOOT HILLS-
INCLUDING THE CITY OF...SPEARFISH
316 PM MDT WED OCT 17 2007

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM MDT THURSDAY. 

NORTHWEST WINDS WILL INCREASE LATE TONIGHT AND BECOME VERY STRONG
THURSDAY MORNING. SUSTAINED WINDS AS HIGH AS 35 TO 45 MPH ARE
ANTICIPATED THURSDAY...WITH GUSTS NEAR 55 MPH ALSO POSSIBLE.

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

$$
2 follow-up statements
000 
WWUS73 KUNR 180945
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
345 AM MDT THU OCT 18 2007

.WINDS WILL CONTINUE TO INCREASE THIS MORNING BEHIND A PASSING COLD
FRONT. WITH A TIGHT PRESSURE GRADIENT WILL BE IN PLACE ACROSS THE
REGION TODAY...VERY STRONG WINDS WILL DEVELOP ACROSS THE SOUTH
DAKOTA PLAINS. SUSTAINED WINDS OF 25 TO 45 MPH CAN BE EXPECTED
ACROSS MUCH OF THE AREA FROM AROUND DAYBREAK THROUGH LATE THIS 
AFTERNOON. GUSTS TO AROUND 55 MPH ARE ALSO POSSIBLE. THE STRONGEST
WINDS WILL LIKELY BE FROM THE RAPID CITY AREA THROUGH SOUTH
CENTRAL SOUTH DAKOTA DURING THE LATE MORNING AND EARLY AFTERNOON
HOURS. WINDS WILL GRADUALLY DECREASE LATE THIS AFTERNOON AND
EVENING.

SDZ026-030-031-072>074-181830-
/O.CON.KUNR.HW.W.0013.000000T0000Z-071019T0000Z/
RAPID CITY-CUSTER CO PLAINS-PENNINGTON CO PLAINS-
STURGIS/PIEDMONT FOOT HILLS-SOUTHERN MEADE CO PLAINS-
HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...RAPID CITY...FOLSOM...WALL...STURGIS...
UNION CENTER...HERMOSA
345 AM MDT THU OCT 18 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

NORTHWEST WINDS WILL CONTINUE TO INCREASE THIS MORNING. SUSTAINED
WINDS OF 30 TO 45 MPH CAN BE EXPECTED FOR MUCH OF TODAY...WITH
GUSTS TO AROUND 55 MPH ALSO POSSIBLE.

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

$$

SDZ001-002-012>014-025-032-041>044-046-047-049-181830-
/O.CON.KUNR.HW.W.0013.071018T1200Z-071019T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-HAAKON-FALL RIVER-SHANNON-JACKSON-BENNETT-
MELLETTE-TODD-TRIPP-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...PHILIP...EDGEMONT...
PINE RIDGE...KYLE...KADOKA...MARTIN...WHITE RIVER...MISSION...
WINNER
345 AM MDT THU OCT 18 2007 /445 AM CDT THU OCT 18 2007/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/
THIS AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/
THIS AFTERNOON. 

NORTHWEST WINDS WILL CONTINUE TO INCREASE THIS MORNING. SUSTAINED
WINDS OF 25 TO 45 MPH CAN BE EXPECTED FOR MUCH OF TODAY...WITH
GUSTS TO 55 MPH ALSO POSSIBLE.

A HIGH WIND WARNING MEANS 40 MPH WINDS...OR GUSTS OVER 60 MPH...
ARE EXPECTED OR OCCURRING.

$$
000 
WWUS73 KUNR 181611
NPWUNR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RAPID CITY SD
1011 AM MDT THU OCT 18 2007


SDZ001-002-012>014-025-026-031-032-043-044-046-047-049-072-073-
190000-
/O.CAN.KUNR.HW.W.0013.000000T0000Z-071019T0000Z/
/O.NEW.KUNR.WI.Y.0032.071018T1611Z-071019T0000Z/
HARDING-PERKINS-BUTTE-NORTHERN MEADE CO PLAINS-ZIEBACH-
NORTHERN FOOT HILLS-RAPID CITY-PENNINGTON CO PLAINS-HAAKON-
JACKSON-BENNETT-MELLETTE-TODD-TRIPP-STURGIS/PIEDMONT FOOT HILLS-
SOUTHERN MEADE CO PLAINS-
INCLUDING THE CITIES OF...BUFFALO...LEMMON...BISON...
BELLE FOURCHE...FAITH...DUPREE...SPEARFISH...RAPID CITY...WALL...
PHILIP...KADOKA...MARTIN...WHITE RIVER...MISSION...WINNER...
STURGIS...UNION CENTER
1011 AM MDT THU OCT 18 2007 /1111 AM CDT THU OCT 18 2007/

...WIND ADVISORY IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS
AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MDT /7 PM CDT/ THIS
AFTERNOON. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE THROUGH THIS
AFTERNOON...WITH GUSTS TO 50 MPH POSSIBLE.

A WIND ADVISORY MEANS 30 MPH WINDS...OR GUSTS OVER 45 MPH...ARE
EXPECTED OR OCCURRING.

$$

SDZ030-041-042-074-181715-
/O.CAN.KUNR.HW.W.0013.000000T0000Z-071019T0000Z/
CUSTER CO PLAINS-FALL RIVER-SHANNON-HERMOSA FOOT HILLS-
INCLUDING THE CITIES OF...FOLSOM...EDGEMONT...PINE RIDGE...KYLE...
HERMOSA
1011 AM MDT THU OCT 18 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN RAPID CITY HAS CANCELLED THE HIGH
WIND WARNING. 

NORTHWEST WINDS HAVE WEAKENED THIS MORNING TO 15 TO 25 MPH...THEREFORE
THE HIGH WIND WARNING HAS BEEN CANCELLED.

$$

CALDERON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this high wind warning went out at Oct 17, 3:00 PM MDT, 16 minutes earlier.

Area forecast discussion, Oct 17, 3:00 PM MDT, 16 minutes before
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
300 PM MDT WED OCT 17 2007

.DISCUSSION...CURRENT SURFACE ANALYSIS SHOWS LOW PRESSURE OVER
EASTERN COLORADO INTO WESTERN KANSAS...WITH INVERTED TROUGH/COLD
FRONT STRETCHING INTO WESTERN SOUTH DAKOTA. A FEW SHOWERS ARE
CURRENTLY MOVING NORTH OUT OF THE NEBRASKA PANHANDLE INTO WESTERN
SOUTH DAKOTA...AND SOME HEATING OVER THE BLACK HILLS HAS HELPED TO
INITIATE A FEW SHOWERS THERE. STRATIFORM CLOUD DECK HAS RETREATED A
LITTLE TO THE NORTH...BUT REMAINS ENTRENCHED ACROSS NORTHWEST SOUTH
DAKOTA.

SURFACE LOW OVER EASTERN COLORADO WILL STRENGTHEN AND MOVE TO THE
NORTHEAST TONIGHT AS UPPER LEVEL TROUGH DEEPENS OVER THE NORTHERN
PLAINS. CONCURRENTLY...A STRONG COLD FRONT WILL MOVE THROUGH THE
NORTHERN PLAINS...BRINGING VERY STRONG NORTHWEST WINDS TO THE AREA.
GUIDANCE IS HITTING WIND SPEEDS REALLY HARD ACROSS THE SOUTH DAKOTA
PLAINS BY EARLY AFTERNOON...WITH 35 TO 45 MPH EXPECTED. HAVE DECIDED
TO UPGRADE HIGH WIND WATCH TO A WARNING FOR THE AFTERNOON PACKAGE.
SURFACE...700MB AND 500MB LOWS BECOMES CLOSE TO BEING STACKED OVER
WESTERN MINNESOTA BY TOMORROW NOON...KEEPING A VERY STRONG PRESSURE
GRADIENT OVER THE AREA THROUGH THE AFTERNOON. ETA AND GFS VARY
GREATLY WITH PRECIP AMOUNTS FOR THIS EVENT...WITH THE ETA MOST
LIKELY OVERDOING IT QUITE A BIT. REGARDLESS...SHOULD BE SOME PRECIP
AROUND FOR MOST OF THE AREA...ESPECIALLY FROM LATE TONIGHT THROUGH
NOON TOMORROW. STRONG NORTHWEST WINDS WILL PRODUCE UPSLOPE
CONDITIONS ACROSS THE BLACK HILLS...KEEPING RAIN AROUND FOR MUCH OF
THE NIGHT INTO TOMORROW NIGHT. A MIX OF RAIN AND SNOW IS POSSIBLE IN
THE HIGHER ELEVATIONS. UPPER RIDGE BUILDS IN FAIRLY QUICKLY FOR
FRIDAY. DRY CONDITIONS EXPECTED WITH MILD TEMPERATURES.

EXTENDED...THE NEXT UPPER TROUGH CROSSES THE REGION OVER THE
WEEKEND...BRINGING A CHANCE OF PRECIPITATION AND COOLER TEMPS AS IT
PASSES THROUGH SATURDAY NIGHT INTO SUNDAY. UPPER RIDGE BUILDS BACK
OVER THE REGION FOR THE FIRST PART OF THE UPCOMING WORK
WEEK...BRINGING DRY CONDITIONS AND WARMER TEMPS.

&&

.AVIATION...LOW CIGS OVER THE EASTERN SLOPES OF THE BLACK HILLS WILL
CONTINUE TO ERODE THROUGH THE MID-AFTERNOON...WHILE VFR CONDITIONS
CONTINUE OVER NORTHEAST WYOMING. GUSTY NORTHWEST WINDS WILL DEVELOP
LATE TONIGHT AND CONTINUE INTO THURSDAY AS A SURFACE LOW INTENSIFIES
EAST OF THE REGION. THE STRONGEST WINDS WILL BE FOUND OVER THE SOUTH
DAKOTA PLAINS WHERE WINDS WILL INCREASE TO 25 TO 40 KTS WITH GUSTS
TO AROUND 50 KTS.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WARNING LATE TONIGHT AND THURSDAY FOR THE WESTERN
     AND SOUTH CENTRAL SOUTH DAKOTA PLAINS.
WY...NONE.

&&
Hazardous weather outlook, Oct 17, 2:45 PM MDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RAPID CITY SD
245 PM MDT WED OCT 17 2007

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058-
071-181300-
BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON-
HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK-
NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS-
NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY-
SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS-
SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP-
WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH-
245 PM MDT (345 PM CDT) WED OCT 17 2007

...HIGH WIND WARNING IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
AFTERNOON FOR THE WEST CENTRAL SOUTH DAKOTA PLAINS...

...HIGH WIND WARNING IN EFFECT FOR THE REMAINDER OF THE WESTERN AND
SOUTH CENTRAL SOUTH DAKOTA PLAINS FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND
NORTHEASTERN WYOMING.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL CROSS THE REGION LATE TODAY INTO TONIGHT AS A
SURFACE LOW MOVES TO THE EAST OF THE REGION AND INTENSIFIES. AS THIS
LOW STRENGTHENS...NORTHWEST WINDS WILL INCREASE OVERNIGHT. NORTHWEST
WINDS OF 35 TO 45 MPH WITH GUSTS TO 55 MPH ARE EXPECTED OVER THE
WEST CENTRAL SOUTH DAKOTA PLAINS LATE TONIGHT...WHICH WILL CONTINUE
INTO THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG NORTHWEST WINDS WILL SPREAD ACROSS THE WESTERN AND SOUTH
CENTRAL SOUTH DAKOTA PLAINS ON THURSDAY AS THE SURFACE LOW EAST OF
THE REGION CONTINUES TO INTENSIFY. SUSTAINED WINDS OF 35 TO 45 MPH
WITH GUSTS TO 55 MPH ARE EXPECTED. THE WINDS ARE EXPECTED TO START
TAPERING OFF BY LATE THURSDAY AFTERNOON INTO THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 4:16 AM MDTHigh Wind WatchUNRBennett, Butte, Custer, Fall River, Haakon, Harding and 9 more11 hr

Nearby

High Wind Warnings in South Dakota, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.